MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6276-1-321
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: as reported by hcp: i just received word that our compassionate use patient was sent to the emergency department from the ortho clinic.Patient had her 8 week follow up in clinic today with complaints of new onset right hip pain and clicking for the last 2 weeks.On x-ray, the hip was found to be dislocated.She has been admitted to the hospital and will have a revision tomorrow.We'll know more tomorrow.Per pss team: a patient specific flanged acetabular cup (p/n: c-mm100731-00) was implanted.Additional information from sales rep: the entire ((b)(6) 2026) revision was stryker projects with rest mod in the femur and mdm construct in the cup (note: the (b)(6) 2026 surgery to implant stryker implants was a revision of non-stryker implants).The reason for the dislocation was a brace was removed from the patient during pt (brace was removed by physical therapist against surgeon advice after having been asked 3 times to remove the brace) and her entire greater trochanter broke off due over movement of the operative leg.It was discovered yesterday, in surgery, that her abductors were no longer attached to keep the hip in place.The mdm construct was replaced with a stryker constrained liner to keep her hip from further dislocation.Rep provided x-rays and confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: restoration adm x3 ins 28/48; cat # 7236-2-848; lot # l62rd6, modular dual mobility insert; cat # 626-00-42e; lot # 33424053.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
21MM MOD REV HIP BDY/BLT +30MMCOMPONENT LEVEL 9006-1-321
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25017086
Report Number0002249697-2026-00340
Device Sequence Number9655357
Product Code JDI
UDI-Device Identifier07613154057917
UDI-Public07613154057917
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6276-1-321
Device Lot Number85286301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight63 KG